# SDR DHL200072009C

- Difficulty date: September 1, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERIOR STATION 670 WL 178 HAS TWO DENTS.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR AT STA 670 BETWEEN STR 21 & 22.  SIZE OF REPAIR 3 X 2.5 INCH
